# SDR NSVA2011051

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 6,624 hours, 6,467 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR OF LIGHTNING DAMAGE ON AILERON TRAILING EDGE IAW TD 400-57-10-17.
